I am 19 years old I have taken primolut N 5 mg for five days to prepare my periods date after stopping now 7 days gone but now I have light bleeding when I go to washroom few drops what should I do can you help me please urgently. Please.
MD - Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
8 years experience
Ask Free Question
Stop taking Tablet primolut n.now since you have taken hormonal tablet it will take some time for your periods to become regular. Start taking tablet rajah pravartini vati. This medicine will be available from a good ayurvedic store.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.